Cetirizine Hydrochloride 10mg  x 30 tablets
Cetirizine Hydrochloride 10mg  x 30 tablets

Cetirizine Hydrochloride 10mg x 30 tablets

£1.70
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery

These tablets contain Cetirizine Hydrochloride/ Cetirizine Dihydrochloride as an active ingredient to protect your body from allergy symptoms caused by hay fever, skin allergies, dust/mould allergies, or pet allergies.

Cetirizine 10mg tables are used for the relief of symptoms associated with allergies (such as hay fever), including swelling, redness and itchiness of the skin in adults and children aged 6 years and older. 

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

Warnings or Restrictions

•This medicine may make you sleepy. If this happens, do not drive or use tools or machines. 

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.

•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.

•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.

•If you have any questions after you have bought this medication, please speak to your pharmacist.

Active ingredients: cetirizine hydrochloride 10mg. Other ingredients: pregelatinized starch, lactose, maize starch, povidone, magnesium stearate, macrogol 6000, basic polymethacrylate, titanium dioxide (E171), talc.

Product Uses

For adults and children aged 6 years and above, take tablet once daily.

7377526

Reviews

Write your review

Cetirizine Hydrochloride 10mg x 30 tablets

These tablets contain Cetirizine Hydrochloride/ Cetirizine Dihydrochloride as an active ingredient to protect your body from allergy symptoms caused by hay fever, skin allergies, dust/mould allergies, or pet allergies.

Write your review